On the finite Groups of linear Transformation of a Variable
Mathematische Annalen, Tome 16 (1880), pp. 260-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1880__16_156887,
author = {Cayley},
title = {On the finite {Groups} of linear {Transformation} of a {Variable}},
journal = {Mathematische Annalen},
pages = {260--263},
year = {1880},
volume = {16},
zbl = {12.0086.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1880__16_156887/}
}
Cayley. On the finite Groups of linear Transformation of a Variable. Mathematische Annalen, Tome 16 (1880), pp. 260-263. http://geodesic.mathdoc.fr/item/MAN_1880__16_156887/